On the modified normal distributions of accidental errors [Letter]

Download
  1. Get@NRC: On the modified normal distributions of accidental errors [Letter] (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1088/0026-1394/1/2/006
AuthorSearch for:
TypeArticle
Journal titleMetrologia
ISSN0026-1394
Volume1
IssueApril 2
Pages74
Publication date
LanguageEnglish
AffiliationNRC Institute for National Measurement Standards
Peer reviewedNo
Identifier1011709x
NRC number3022
NPARC number8900332
Export citationExport as RIS
Report a correctionReport a correction
Record identifier9407fe9f-8175-4c82-8980-30f35943fde2
Record created2009-04-22
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)
Date modified: